MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST TRACHEOSTOMY CANNULA; TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF

TRACOE MEDICAL GMBH TRACOE TWIST TRACHEOSTOMY CANNULA; TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF
Model Number REF 303-05
Medical Device Problem Codes Mechanical Problem (1384); Material Separation (1562)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Only a photo of the defective cannula was available for examination.This showed the dismantled neck plate and the joint ring.No defects or faults were found on either the neck plate or the joint ring - the neck plate is hardly visible on the photo.It is therefore not possible to determine whether there was a material or shape defect in the joint or the neck plate.Another cause could be a strong force acting on the neck plate, which led to a strong deformation of the components and thus to the separation of the neck plate.Due to the absence of the affected sample, none of the causes can be confirmed.
 
Event or Problem Description
1) what went wrong: during a routine cannula change the new cannula split in two parts right after the insertion.The tube separates from the neck plate.No breaks or cracks of the material of tube and neck plate are visible.2) description of health effect: bleeding at tracheostoma probably cause by the tube change.

Brand Name
TRACOE TWIST TRACHEOSTOMY CANNULA
Common Device Name
TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key21581664
Report Number8010485-2025-00009
Device Sequence Number8757156
Product Code JOH
UDI-Device Identifier04035324034116
UDI-Public4035324034116
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K961449
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Inspection,Replace,Other
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 303-05
Device Catalogue NumberREF 303-05
Device Lot Number1100035724
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown